# SDR HALA2016120600523

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 12,612 hours, 2,002 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FA'S IN AFT GALLEY AREA REPORTED A TEMPORARY "ELECTRICAL BURNING" SMELL THEY COULD NOT LOCATE EXACT LOCATION BUT PWRD OFF ALL AFT OVENS AND SMELL WENT AWAY.  OPERATED ALL 7 AFT GALLEY OVENS, COULD NOT DUPLICATE "ELECTRICAL BURNING" ODOR. NO DEFECTS NOTED, OK FOR SVC. VERIFIED W/ OUTBOUND FLT CREW PRESENT.
